I was able to identify that I had a case of thrush on my penis gland. The case was rather mild with a few red spots and not significant itching or irritation.
But, when I was applying the fungal cream (pharmacy had given me canesten) I was experiencing a cold like feeling on my penis head and AFTER I would urinate I would feel a sense of burning on the PENIS HEAD (not tip or urethra) when sat down ..presumably droplets of urine mixing with cream and inflammation from thrush.
But I want to stress that there was NO burning WHILST urinating and it would not burn if I washed and patted dry the penis immediately after urinating. This feeling would also not occur if I did not put the cream on. The cream has been effective (I had a prescribed alternative to dacacort as cane stem was too much) but I wanted to know if anyone else had these feelings whilst using creams on the penis head.
*note - I have a urine test which ruled out urine infection
*note - my last sexual partner was tested for BV, chlamydia, gonorrhoea, HIV, trich and syphillis in which she was negative for all. I’ve included this because I’ve accidentally tagged sti and don’t know how to remove